MathSciNet Relay Station
MathSciNet bibliographic data
MR2640064 (2012c:11150) 11J91 (11J04)
Rivoal, Tanguy Approximations rationnelles des valeurs de la fonction gamma aux rationnels: le cas des puissances. (French) [Rational approximations of values of the gamma function to the rational numbers: the case of powers] Acta Arith. 142 (2010), no. 4, 347–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement